# SDR SRAA971208

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interlock Cable
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF BRU FLIGHT 081, DURING GEAR RETRACTION, DOORS NOT LATCHED WARNING LIGHT CAME ON.  ACCOMPLISHED AIR TURN BACK TO BRU AND LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND FOUND THE RT MLG UPLOCK MICROSWITCH INOP.  REPLACED THE RT UPLATCH INTERLOCK CABLE IAW MM CH 32-30-00,  ALSO FOUND LOOSE WIRE IN CANNON PLUG, RESEATED WIRE AND OPS CHECKED GOOD PER MM CH 32.
